Publicação:
Limit cycles for singular perturbation problems via inverse integrating factor

dc.contributor.authorLlibre, Jaume
dc.contributor.authorMedrado, João C.R.
dc.contributor.authorDa Silva, Paulo R. [UNESP]
dc.contributor.institutionUniversitat Autònoma de Barcelona
dc.contributor.institutionUFG
dc.contributor.institutionUniversidade Estadual Paulista (Unesp)
dc.date.accessioned2014-05-27T11:23:45Z
dc.date.available2014-05-27T11:23:45Z
dc.date.issued2008-12-01
dc.description.abstractIn this paper singularly perturbed vector fields Xε defined in ℝ2 are discussed. The main results use the solutions of the linear partial differential equation XεV = div(Xε)V to give conditions for the existence of limit cycles converging to a singular orbit with respect to the Hausdorff distance. © SPM.en
dc.description.affiliationDepartament de Matemàtiques Universitat Autònoma de Barcelona, 08193 Bellaterra, Barcelona
dc.description.affiliationInstituto de Matemática e Estatística UFG, Goiania 74001970, GO
dc.description.affiliationIBILCE-UNESP, Rua C. Colombo, 2265, CEP 15054-000 S. J. Rio Preto SP
dc.description.affiliationUnespIBILCE-UNESP, Rua C. Colombo, 2265, CEP 15054-000 S. J. Rio Preto SP
dc.format.extent41-52
dc.identifierhttp://dx.doi.org/10.5269/bspm.v26i1-2.7401
dc.identifier.citationBoletim da Sociedade Paranaense de Matematica, v. 26, n. 1-2, p. 41-52, 2008.
dc.identifier.doi10.5269/bspm.v26i1-2.7401
dc.identifier.file2-s2.0-84881363091.pdf
dc.identifier.issn0037-8712
dc.identifier.issn2175-1188
dc.identifier.scopus2-s2.0-84881363091
dc.identifier.urihttp://hdl.handle.net/11449/70752
dc.language.isoeng
dc.relation.ispartofBoletim da Sociedade Paranaense de Matematica
dc.relation.ispartofsjr0,210
dc.relation.ispartofsjr0,210
dc.rights.accessRightsAcesso abertopt
dc.sourceScopus
dc.subjectInverse integrating facto
dc.subjectLimit cycles
dc.subjectSingular perturbation
dc.subjectVector fields
dc.titleLimit cycles for singular perturbation problems via inverse integrating factoren
dc.typeArtigopt
dcterms.licensehttp://periodicos.uem.br/ojs/index.php/BSocParanMat/about
dspace.entity.typePublication
unesp.campusUniversidade Estadual Paulista (UNESP), Instituto de Biociências, Letras e Ciências Exatas, São José do Rio Pretopt

Arquivos

Pacote Original

Agora exibindo 1 - 1 de 1
Carregando...
Imagem de Miniatura
Nome:
2-s2.0-84881363091.pdf
Tamanho:
183.12 KB
Formato:
Adobe Portable Document Format